Gamow vectors as solutions of a non-hermitian eigenvalue problem

Baldo M, Ferreira LS, Streit L (1987)
Nuclear Physics A 467(1): 44-60.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
; ;
Erscheinungsjahr
Zeitschriftentitel
Nuclear Physics A
Band
467
Zeitschriftennummer
1
Seite
44-60
ISSN
PUB-ID

Zitieren

Baldo M, Ferreira LS, Streit L. Gamow vectors as solutions of a non-hermitian eigenvalue problem. Nuclear Physics A. 1987;467(1):44-60.
Baldo, M., Ferreira, L. S., & Streit, L. (1987). Gamow vectors as solutions of a non-hermitian eigenvalue problem. Nuclear Physics A, 467(1), 44-60. doi:10.1016/0375-9474(87)90327-7
Baldo, M., Ferreira, L. S., and Streit, L. (1987). Gamow vectors as solutions of a non-hermitian eigenvalue problem. Nuclear Physics A 467, 44-60.
Baldo, M., Ferreira, L.S., & Streit, L., 1987. Gamow vectors as solutions of a non-hermitian eigenvalue problem. Nuclear Physics A, 467(1), p 44-60.
M. Baldo, L.S. Ferreira, and L. Streit, “Gamow vectors as solutions of a non-hermitian eigenvalue problem”, Nuclear Physics A, vol. 467, 1987, pp. 44-60.
Baldo, M., Ferreira, L.S., Streit, L.: Gamow vectors as solutions of a non-hermitian eigenvalue problem. Nuclear Physics A. 467, 44-60 (1987).
Baldo, M., Ferreira, L.S., and Streit, Ludwig. “Gamow vectors as solutions of a non-hermitian eigenvalue problem”. Nuclear Physics A 467.1 (1987): 44-60.